Departure Velocity of Rolling Droplet Jumping

Chu, F, Li, S, Ni, Z et al. (1 more author) (2020) Departure Velocity of Rolling Droplet Jumping. Langmuir, 36 (14). pp. 3713-3719. ISSN 0743-7463

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2020 American Chemical Society. This is an author produced version of a paper published in Langmuir. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 14 April 2020
  • Accepted: 19 March 2020
  • Published (online): 26 March 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Chemical & Process Engineering (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 May 2020 09:05
Last Modified: 05 May 2020 09:05
Status: Published
Publisher: American Chemical Society
Identification Number: https://doi.org/10.1021/acs.langmuir.0c00185

Download

Accepted Version


Embargoed until: 26 March 2021

Filename: AAV_fuqiangLanmuirDeparture velocity of rolling droplet jumping.pdf

Request a copy

Share / Export

Statistics